# SDR USAA001188

- Difficulty date: July 17, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CORRODED 2 INCHES BY 6 INCHES, STRINGER 28R BETWEEN BS 312 AND BS 323.7.  SPLICED IN NEW STRINGER PER SRM 53-00-03 AND EA 55710.  (M)
